MAUDE Adverse Event Report: Katalyst Surgical, LLC 25ga DEX¿ Stiff Hassan Forceps; FORCEPS, OPHTHALMIC

Katalyst Surgical, LLC 25ga DEX¿ Stiff Hassan Forceps; FORCEPS, OPHTHALMIC
Model Number DVF4035-25
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported in the complaint that the inner wire came out during use.
 
Additional Manufacturer Narrative
The returned product was evaluated, and the wire/tip was found completely separated from the device and returned separately attached to the protector.The hypotube was also returned empty.The investigation could not determine when the set screw became loose; however, based on the available information, it is suspected that loosening likely occurred after quality control inspection, potentially during cleaning or packaging.

Brand Name
25ga DEX¿ Stiff Hassan Forceps
Common Device Name
FORCEPS, OPHTHALMIC
Manufacturer (Section D)
Katalyst Surgical, LLC
722 goddard avenue
chesterfield MO 63005
Manufacturer (Section G)
Katalyst Surgical, LLC
722 goddard avenue
chesterfield MO 63005
Manufacturer Contact
meryl wilhelm
722 goddard avenue,
chesterfield, MO 63005
+1(636)536-5950
MDR Report Key50180855
Report Number3007589150-2026-00010
Device Sequence Number9880390
Product Code HNR
UDI-Device Identifier10817489027155
UDI-Public10817489027155
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDVF4035-25
Device Catalogue NumberDVF4035-25
Device Lot NumberM41934
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/02/2024
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 12/02/2024
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown